# SDR 29GA2015110900002

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 33,080 hours, 37,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2JM
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHTING ON LT SIDE BECAME UNATTACHED.  RESECURED EMERGENCY LIGHTING SECTION 2J-M.
